Results 1 to 5 of 5
Opioid withdrawal side effect question
  1. #1
    hooray is offline New Member
    Join Date
    Jul 2008
    Posts
    2

    Default Opioid withdrawal side effect question

    OK, so i kicked oxy / >>>>>> 4 days ago, it was hell but we all know that. Most of the physical withdrawals are through. No sleep, very depressed, but no longer got that restless leg ********************. Anyways I got really really bad premature ejaculation since i quit. Its insanely embarrassing for me and my girl. I think do to the nature of the ... issue nobody mentions it, or should I be worried and get to a doctor? I have never had a problem before using... I used for about 4 months one or two 80mg oxy's a day and smoked brown too. I didn't think that using for such a short time (by comparison to some) would have some rare side effect. Someone let me know im not alone and that everyone was just too embarrassed to say something!
    Last edited by Anonymous; 07-16-2008 at 04:27 PM. Reason: added more info

  2. #2
    sexiduck is offline New Member
    Join Date
    Jul 2008
    Posts
    7

    Default

    i dont know how to explain why you shouldn't be worried, but its normal

    painkillers sort of 'clog up' the pipes...the same way its kinda hard to pee when you shoot a dilaudid? IF that makes sense, I'm not sure but I know some of the opiates are worse than others and oxys are the worst for ME personally... i dont think its anything to worry about...if you keep staying clean the premature ejac should subside when the sex life gets back to normal

    i wish mine would, hubby and i are both on 'killers' and are always dozin in the bed and never do it...augh must get help

  3. #3
    kathy8167 is offline Junior Member
    Join Date
    Jul 2008
    Posts
    26

    Default

    Good for you on getting clean!!! Cold turkey? You are brave, and strong!

    As for your inquiry: Being a female, I do not experience exactly as you do, but correct me if I'm wrong, premature ejaculation is just orgasming way to early without much stimulation. If I am correct, I got the same thing too after quitting MS Contin cold turkey. Opiates dull our sensitivity to pain and dull our sensitivity "down there." Sex drive often diminishes also when one abuses opiates. You know, everything is kind of "slowed down." After the drugs are out of your body, especially if one has been using for a long time, sex drive and sex organs "wake up!" It's like they are on overload! I remember orgasming very early and many times actually. It was a lot of fun. There is a lot of stigma attached to a man orgasming fast. I would not even worry if you came before he even got out of your pants! I think it's normal for the first couple weeks after quitting heavy opiate abuse. If it lasts longer than that I might consider seeing a doctor. I hope this helps. If I have what you are experiencing all wrong, I apologize.

  4. #4
    hooray is offline New Member
    Join Date
    Jul 2008
    Posts
    2

    Default

    Thanks for the insight. Yeah cold turkey is tough, but its day 5 now so im feeling a lot better. And as for the... condition we tried again today and it took a little longer. I think it is getting better little by little.

    thanks again

  5. #5
    kathy8167 is offline Junior Member
    Join Date
    Jul 2008
    Posts
    26

    Default

    Glad to hear "it's" getting better. Keep up the good work staying clean!!!

Similar Threads

  1. Opioid WIthdrawal Timeline
    By Dragonswench in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 02-17-2016, 09:31 PM
  2. Xanax side effect or short term withdrawal?
    By markv in forum Featured Conditions
    Replies: 3
    Last Post: 06-07-2009, 09:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22